# SDR UALA2012102206026

- Difficulty date: October 21, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1660 FLOORBEAM UPPER CAP HAS CORROSION AT LBL 1.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT CORROSION DAMAGE.  FABRICATED 2 REPAIR ANGLES, FILLER, STRAP AND INSTALLED PER SRM 53-00 -51 AND SRM 51-40-02.
